# SDR ASOA2016072115128

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 18,513 hours, 12,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DIFFICULTY IN OPENING MAIN PASSENGR DOOR. DOOR LEVER HAD TO BE OPENED 3 TIMES BEFOR DOOR WOULD OPEN. DOOR ALSO RATTLES WHEN OPENED.    PREFORMED OPERATIONAL TEST OF PAX DOOR MULTIPLE TIMES AND OPS CHECKED GOOD IAW AMM 52-11-00.
